Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 36, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 23, 2021, 10:13 AM CDT for Harrison County, Mississippi. It took effect at Mar 24, 2021, 3:20 PM CDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2021, 10:13 AM CDT (15:13 UTC)
- In effect from
- Mar 24, 2021, 3:20 PM CDT
- Expired
- Mar 27, 2021, 11:05 AM CDT
- In force
- 68 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Harrison County, MS
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River above Gulfport (GLFM6). The gauge peaked at 10.11 ft at Mar 26, 2021, 6:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481521, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
488 WGUS44 KLIX 231513 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 1013 AM CDT Tue Mar 23 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. Tchoutacabouffa River Above D'Iberville affecting Harrison County. MSC047-240315- /O.NEW.KLIX.FL.W.0035.210324T1940Z-210326T1331Z/ /DIBM6.1.ER.210324T1940Z.210325T1200Z.210326T0730Z.NO/ 1013 AM CDT Tue Mar 23 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tchoutacabouffa River Above D'Iberville. * From Wednesday afternoon to Friday morning. * At 9:30 AM CDT Tuesday the stage was 1.7 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...Heavy rainfall is forecasted and the river is expected to rise above flood stage early Wednesday afternoon to a crest of 12.0 feet Thursday morning. * Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey Bridge Road will be impassable from Mason Blvd to Johnson Still Road. && LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898 $$ MSC047-240315- /O.NEW.KLIX.FL.W.0036.210325T0440Z-210328T1000Z/ /GLFM6.1.ER.210325T0440Z.210326T1200Z.210328T0400Z.NO/ 1013 AM CDT Tue Mar 23 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Wolf River Above Gulfport. * From Wednesday evening to late Saturday night. * At 9:45 AM CDT Tuesday the stage was 2.3 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...Heavy rainfall is forecasted and the river will rise above action stage tonight. The river will then rise above flood stage late Wednesday evening and continue to rise to 10.0 feet early Friday afternoon. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ JFL
8 follow-up statements
496 WGUS84 KLIX 240155 FLSLIX Flood Statement National Weather Service New Orleans LA 855 PM CDT Tue Mar 23 2021 ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. MSC047-241800- /O.CON.KLIX.FL.W.0036.210325T0440Z-210328T1000Z/ /GLFM6.1.ER.210325T0440Z.210326T1200Z.210328T0400Z.NO/ 855 PM CDT Tue Mar 23 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Wolf River Above Gulfport. * From Wednesday evening to late Saturday night. * At 7:45 PM CDT Tuesday the stage was 3.5 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...Heavy rainfall is forecasted and the river will rise above action stage tonight. The river will then rise above flood stage late Wednesday evening and continue to rise to 10.0 feet early Friday afternoon. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$
815 WGUS84 KLIX 241443 FLSLIX Flood Statement National Weather Service New Orleans LA 943 AM CDT Wed Mar 24 2021 ...The Flood Warning is extended for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. Tchoutacabouffa River Above D'Iberville affecting Harrison County. Pascagoula River At Graham Ferry affecting Jackson County. ...The Flood Warning continues for the following rivers in Mississippi... Biloxi River Near Lyman affecting Harrison County. MSC047-250245- /O.EXT.KLIX.FL.W.0036.210324T2020Z-210328T1800Z/ /GLFM6.1.ER.210324T2020Z.210326T0000Z.210328T1200Z.NO/ 943 AM CDT Wed Mar 24 2021 ...The Flood Warning is now in effect until early Sunday afternoon... The Flood Warning continues for the Wolf River Above Gulfport. * From this afternoon to Sunday afternoon. * At 8:45 AM CDT Wednesday the stage was 5.8 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 10.5 feet Thursday evening. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ MSC047-250245- /O.EXT.KLIX.FL.W.0035.210324T2146Z-210326T1513Z/ /DIBM6.1.ER.210324T2146Z.210325T1200Z.210326T0913Z.NO/ 943 AM CDT Wed Mar 24 2021 ...The Flood Warning is now in effect until late Friday morning... The Flood Warning continues for the Tchoutacabouffa River Above D'Iberville. * From this afternoon to Friday morning. * At 8:30 AM CDT Wednesday the stage was 4.6 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 12.0 feet Thursday morning. * Impact...At 12.0 feet, Lamey Bridge will be closed and Lamey Bridge Road will be impassable from Mason Blvd to Johnson Still Road. && LAT...LON 3048 8888 3044 8888 3043 8898 3048 8898 $$ MSC059-250245- /O.EXT.KLIX.FL.W.0045.210325T1200Z-000000T0000Z/ /PGFM6.1.ER.210325T1200Z.210325T1200Z.000000T0000Z.NO/ 943 AM CDT Wed Mar 24 2021 ...The Flood Warning is now in effect until further notice... The Flood Warning continues for the Pascagoula River At Graham Ferry. * From Thursday morning until further notice. * At 8:45 AM CDT Wednesday the stage was 15.5 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to 16.0 feet Thursday morning. * Impact...At 16.0 feet, River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$ MSC047-250245- /O.CON.KLIX.FL.W.0033.000000T0000Z-210326T1000Z/ /LYMM6.1.ER.210324T1233Z.210325T0600Z.210326T0400Z.NO/ 943 AM CDT Wed Mar 24 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Biloxi River Near Lyman. * Until late Thursday night. * At 8:45 AM CDT Wednesday the stage was 12.4 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 15.5 feet late tonight. * Impact...At 14.0 feet, At 14 feet homes on lower Fisherman Trail will begin to flood and lower River Road will be impassable. Driving on Loraine Road will be hazardous due to the high water. * Impact...At 16.0 feet, Major flooding will occur in Retreat and Riverland Village Subdivisions at the 16 foot stage. Homes on lower Fisherman Trail will remain flooded and lower River Road will be impassable. && LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905 $$ JFL
654 WGUS84 KLIX 250137 FLSLIX Flood Statement National Weather Service New Orleans LA 837 PM CDT Wed Mar 24 2021 ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. MSC047-251945- /O.CON.KLIX.FL.W.0036.000000T0000Z-210328T1800Z/ /GLFM6.1.ER.210324T2206Z.210326T0000Z.210328T1200Z.NO/ 837 PM CDT Wed Mar 24 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Wolf River Above Gulfport. * Until Sunday afternoon. * At 7:45 PM CDT Wednesday the stage was 8.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.5 feet tomorrow evening. It will then fall below flood stage Sunday morning. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$
226 WGUS84 KLIX 251508 FLSLIX Flood Statement National Weather Service New Orleans LA 1008 AM CDT Thu Mar 25 2021 ...The Flood Warning is extended for the following rivers in Mississippi... Biloxi River Near Lyman affecting Harrison County. ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. Pascagoula River At Graham Ferry affecting Jackson County. MSC047-260915- /O.EXT.KLIX.FL.W.0033.000000T0000Z-210326T1009Z/ /LYMM6.1.ER.210324T1233Z.210325T0730Z.210326T0409Z.NO/ 1008 AM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until late tonight... The Flood Warning continues for the Biloxi River Near Lyman. * Until late tonight. * At 8:45 AM CDT Thursday the stage was 13.9 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late this evening and continue falling to 1.9 feet Tuesday morning. * Impact...At 13.0 feet, Loraine Road will begin to flood at 13 feet making driving hazardous. River Road near Three Rivers Road bridge will begin to flood. && LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905 $$ MSC059-260915- /O.CON.KLIX.FL.W.0045.000000T0000Z-000000T0000Z/ /PGFM6.1.ER.210325T1200Z.210327T0600Z.000000T0000Z.NO/ 1008 AM CDT Thu Mar 25 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Pascagoula River At Graham Ferry. * Until further notice. * At 8:45 AM CDT Thursday the stage was 16.0 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 16.3 feet early Saturday morning. * Impact...At 16.0 feet, River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$ MSC047-260915- /O.CON.KLIX.FL.W.0036.000000T0000Z-210328T1800Z/ /GLFM6.1.ER.210324T2206Z.210326T1200Z.210328T1200Z.NO/ 1008 AM CDT Thu Mar 25 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Wolf River Above Gulfport. * Until Sunday afternoon. * At 8:45 AM CDT Thursday the stage was 9.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.5 feet Saturday morning. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ JFL
741 WGUS84 KLIX 260154 FLSLIX Flood Statement National Weather Service New Orleans LA 854 PM CDT Thu Mar 25 2021 ...The Flood Warning is extended for the following rivers in Mississippi... Biloxi River Near Lyman affecting Harrison County. ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. Pascagoula River At Graham Ferry affecting Jackson County. MSC047-262000- /O.EXT.KLIX.FL.W.0033.000000T0000Z-210328T0040Z/ /LYMM6.1.ER.210324T1233Z.210326T0600Z.210327T1840Z.NO/ 854 PM CDT Thu Mar 25 2021 ...The Flood Warning is now in effect until Saturday evening... The Flood Warning continues for the Biloxi River Near Lyman. * Until Saturday evening. * At 8:45 PM CDT Thursday the stage was 14.0 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 14.1 feet just after midnight tonight. * Impact...At 14.0 feet, At 14 feet homes on lower Fisherman Trail will begin to flood and lower River Road will be impassable. Driving on Loraine Road will be hazardous due to the high water. && LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905 $$ MSC059-262000- /O.CON.KLIX.FL.W.0045.000000T0000Z-000000T0000Z/ /PGFM6.1.ER.210325T1200Z.210326T0600Z.000000T0000Z.NO/ 854 PM CDT Thu Mar 25 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Pascagoula River At Graham Ferry. * Until further notice. * At 7:45 PM CDT Thursday the stage was 16.2 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 16.3 feet just after midnight tonight. * Impact...At 16.0 feet, River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$ MSC047-262000- /O.CON.KLIX.FL.W.0036.000000T0000Z-210328T1800Z/ /GLFM6.1.ER.210324T2206Z.210326T1200Z.210328T1200Z.NO/ 854 PM CDT Thu Mar 25 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Wolf River Above Gulfport. * Until Sunday afternoon. * At 8:45 PM CDT Thursday the stage was 9.9 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.5 feet tomorrow morning. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ KLG
583 WGUS84 KLIX 261355 FLSLIX Flood Statement National Weather Service New Orleans LA 855 AM CDT Fri Mar 26 2021 ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. Biloxi River Near Lyman affecting Harrison County. Pascagoula River At Graham Ferry affecting Jackson County. MSC047-270800- /O.EXT.KLIX.FL.W.0036.000000T0000Z-210328T1630Z/ /GLFM6.1.ER.210324T2206Z.210326T1800Z.210328T1030Z.NO/ 855 AM CDT Fri Mar 26 2021 ...The Flood Warning is now in effect until late Sunday morning... The Flood Warning continues for the Wolf River Above Gulfport. * Until Sunday morning. * At 8:45 AM CDT Friday the stage was 10.1 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 10.2 feet this afternoon. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ MSC047-270800- /O.EXT.KLIX.FL.W.0033.000000T0000Z-210327T2212Z/ /LYMM6.1.ER.210324T1233Z.210326T0700Z.210327T1612Z.NO/ 855 AM CDT Fri Mar 26 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Biloxi River Near Lyman. * Until Saturday afternoon. * At 8:45 AM CDT Friday the stage was 14.0 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late Saturday morning and continue falling to 5.4 feet Wednesday morning. * Impact...At 14.0 feet, At 14 feet homes on lower Fisherman Trail will begin to flood and lower River Road will be impassable. Driving on Loraine Road will be hazardous due to the high water. && LAT...LON 3048 8901 3048 8909 3055 8912 3055 8905 $$ MSC059-270800- /O.CON.KLIX.FL.W.0045.000000T0000Z-000000T0000Z/ /PGFM6.1.ER.210325T1200Z.210326T1800Z.000000T0000Z.NO/ 855 AM CDT Fri Mar 26 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Pascagoula River At Graham Ferry. * Until further notice. * At 7:45 AM CDT Friday the stage was 16.4 feet. * Flood stage is 16.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is cresting and will remain near 16.4 feet through the weekend. * Impact...At 16.0 feet, River property at Cumbest Bluff will be cut off by high water and some river roads will be impassable. && LAT...LON 3039 8856 3039 8861 3074 8869 3074 8858 $$ JFL
794 WGUS84 KLIX 270201 FLSLIX Flood Statement National Weather Service New Orleans LA 901 PM CDT Fri Mar 26 2021 ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. MSC047-272015- /O.EXT.KLIX.FL.W.0036.000000T0000Z-210328T0600Z/ /GLFM6.1.ER.210324T2206Z.210326T1930Z.210328T0000Z.NO/ 901 PM CDT Fri Mar 26 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Wolf River Above Gulfport. * Until late Saturday night. * At 8:45 PM CDT Friday the stage was 9.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tomorrow evening. * Impact...At 10.0 feet, Bells Ferry Road will be closed within a mile of the bridge as the road will be covered by swift moving river current. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ KLG
606 WGUS84 KLIX 271605 FLSLIX Flood Statement National Weather Service New Orleans LA 1105 AM CDT Sat Mar 27 2021 ...The Flood Warning is cancelled for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. MSC047-271715- /O.CAN.KLIX.FL.W.0036.000000T0000Z-210327T1605Z/ /GLFM6.1.ER.210324T2206Z.210326T1930Z.210328T0000Z.NO/ 1105 AM CDT Sat Mar 27 2021 ...The Flood Warning for the Wolf River Above Gulfport has been cancelled... The Flood Warning is cancelled for the Wolf River Above Gulfport. * At 10:45 AM CDT Saturday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river is expected to fall to 5.6 feet Monday morning. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ JFL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 3:56 AM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Mar 23, 3:56 AM CDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
356 AM CDT Tue Mar 23 2021
.SHORT TERM (Today through Wednesday Night)...Winds ahead of a cold
front moving toward the area today will produce winds around 20-
25mph for a good portion of areas south of Lake Pontchartrain and a
wind advisory will be in place for only these areas for several
hours today. A cold front will move into Louisiana before
stalling late today as jet level winds with split flow help lift
an abundance of moisture along and ahead of the front. This
disturbance will eject eastward very slowly as horizontal focing
becomes very weak. The disturbance will move over a very deep
moist environment with PW values reaches number above record
values for this time of year from 1.6-1.9" today through Thursday.
This will keep the Flash Flood Watch in place with no changes.
The split jet flow will then become re-established back west over
a new front that will be moving through Texas Wed night which will
bring the next round of strong to possibly severe thunderstorms
with heavy rain. Grounds should be quite saturated with the first
round of heavy rain today through tonight and successive bouts of
the wet stuff could cause more issues in places that don't have
issues with the first wave. The other problem, although to a
lesser degree will be strong and severe thunderstorms. Each day
through Thursday will hold the potential for an isolated strong or
severe TS. All modes will be possible but the main attributes
should be heavy rainfall, wind and hail.
.LONG TERM (Thursday through Sunday)...
By Thursday, a fast-moving upper shortwave will be racing
northeastward from Texas into the Ohio valley. This shortwave will
push a weak cold front into the local area. The forcing along and
ahead of the front should keep rain chances high into Thursday
afternoon. The good news is that the axis of heaviest rainfall looks
like it will have shifted northward away from the local area by
Thursday as the best forcing will be closer to the surface low,
which is forecast to pass to the northwest of the local area. With
the heavy rain on Tuesday and Wednesday, think it's still prudent to
maintain the Flash Flood Watch through Thursday evening at this time
since nearly all rain will likely be runoff at that point, so any
kind of efficient showers/storms could be problematic.
Also continues to look like a few severe storms will be possible on
Thursday. The air mass ahead of the cold front also looks to be
plenty unstable with upwards of 1000 J/kg surface-based CAPE across
much of the area. Shear parameters are similarly favorable for
severe weather with surface to 1km storm relative helicity in excess
of 300 m2/s2. One question mark for convection ahead of the front
will be how much daytime heating can contribute to destabilization
given the forecast cloud cover, though upper dynamics may be able to
overcome this limitation either way. What looks a little more
certain is the development of a QLCS along/just ahead of the
boundary. By the time the boundary moves into the local area,
vertical wind profiles are more unidirectional, and the threat
appears to be mostly due to straight-line wind gust potential.
The front should push through late Thursday, providing us a brief
reprieve from the active weather on Friday. Am generally only
carrying a slight chance of showers for areas generally along/east
of the I-59 corridor for Friday. But as mentioned, the reprieve will
only be brief. The weekend will see a return of scattered showers
and storms. By Saturday, Thursday's cold front lifts back northward
as a warm front and on Sunday another cold front will push into the
area, possibly bringing a quick shot of cooler weather to the Gulf
south for the start of the next work week.
&&
.AVIATION...
Conditions will begin deteriorating after sunrise Today. Widespread
showers and thunderstorms with heavy rainfall are expected
along/ahead of a slow-moving cold front. Have tried to time the
period of strongest t-storms with a tempo group at each terminal,
but generally expect MVFR to IFR conditions to affect all terminals
through most of the day and through tonight. South to Southeast
winds will also be gusty at times.
&&
.MARINE...
A cold front could stall over the northern gulf Thursday night into
Friday before lifting back to the north. Winds will remain southerly
around 20kt ahead of the front wiht a few hours of easing wind
speeds from time to time but will keep the small craft advisory
through these periods since winds will rise back to these levels
after each lull. Once the front stalls, winds may shift over the
western sections of the coastal waters to a light westerly direction
Friday but will quickly become southerly again after the warm front
lifts out. These conditions should last through the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 68 61 75 66 / 100 60 80 80
BTR 71 63 78 68 / 100 50 80 70
ASD 71 63 75 67 / 100 90 80 70
MSY 73 65 77 69 / 100 90 80 60
GPT 70 64 72 67 / 100 90 80 70
PQL 71 61 73 64 / 100 90 80 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 8 AM CDT this morning through Thursday
evening for LAZ034>037-039-040-046>050-056>072.
Wind Advisory from 8 AM this morning to 3 PM CDT this afternoon
for LAZ058>070.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
Flash Flood Watch from 8 AM CDT this morning through Thursday
evening for GMZ530.
MS...Flash Flood Watch from 8 AM CDT this morning through Thursday
evening for MSZ068>071-077-080>082.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&In the hours before
Special weather statement, Mar 23, 8:30 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
830 AM CDT Tue Mar 23 2021
MSZ069-070-231400-
Pike-Amite-
830 AM CDT Tue Mar 23 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PIKE AND EASTERN
AMITE COUNTIES...
At 830 AM CDT, a strong thunderstorm was located over Liberty, moving
northeast at 35 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Mccomb, Liberty and Smithdale.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3125 9047 3106 9079 3122 9090 3135 9067
3135 9056
TIME...MOT...LOC 1330Z 237DEG 31KT 3119 9077
MSWSpecial weather statement, Mar 23, 8:33 AM CDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service New Orleans LA 833 AM CDT Tue Mar 23 2021 LAZ034>036-048-231400- East Feliciana-Pointe Coupee-East Baton Rouge-West Feliciana- 833 AM CDT Tue Mar 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST FELICIANA... EAST CENTRAL POINTE COUPEE...WESTERN EAST FELICIANA AND NORTHWESTERN EAST BATON ROUGE PARISHES... At 833 AM CDT, a strong thunderstorm was located over St. Francisville, moving east at 35 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Zachary, New Roads, Jackson, St. Francisville, Slaughter and Wilson. LAT...LON 3093 9108 3062 9104 3067 9146 3085 9147 TIME...MOT...LOC 1333Z 265DEG 31KT 3077 9138 MSW
Special weather statement, Mar 23, 9:00 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service New Orleans LA 900 AM CDT Tue Mar 23 2021 LAZ036-037-MSZ069-231430- St. Helena-East Feliciana-Amite- 900 AM CDT Tue Mar 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA... NORTHEASTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES... At 900 AM CDT, a strong thunderstorm was located near Clinton, moving northeast at 40 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Clinton, Wilson, Norwood, Felps, Darlington, Gillsberg and Easleyville. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3076 9106 3094 9117 3118 9070 3093 9057 TIME...MOT...LOC 1400Z 245DEG 35KT 3090 9105 MSW
Special weather statement, Mar 23, 9:11 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
911 AM CDT Tue Mar 23 2021
LAZ034-046-047-231445-
Iberville-Pointe Coupee-West Baton Rouge-
911 AM CDT Tue Mar 23 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEST BATON ROUGE...
SOUTHERN POINTE COUPEE AND NORTHWESTERN IBERVILLE PARISHES...
At 911 AM CDT, a strong thunderstorm was located over Krotz Springs,
moving east at 30 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Roads, Livonia, Maringouin, Fordoche, Rosedale, Grosse Tete,
Erwinville and Lottie.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3071 9141 3043 9131 3040 9163 3044 9164
3050 9171 3050 9175 3051 9175 3051 9173
3052 9173 3056 9176 3059 9176
TIME...MOT...LOC 1411Z 255DEG 25KT 3049 9175
MSWSpecial weather statement, Mar 23, 9:29 AM CDT, 44 minutes before
Special Weather Statement National Weather Service New Orleans LA 929 AM CDT Tue Mar 23 2021 LAZ036-037-071-MSZ069-070-231500- St. Helena-Northern Tangipahoa-East Feliciana-Pike-Amite- 929 AM CDT Tue Mar 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA... NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES... SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE COUNTIES... At 928 AM CDT, a strong thunderstorm was located near Felps, or 11 miles northeast of Clinton, moving east at 45 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Kentwood, Felps, Darlington, Gillsberg and Easleyville. LAT...LON 3083 9089 3101 9098 3115 9061 3092 9044 TIME...MOT...LOC 1428Z 247DEG 39KT 3095 9085 MSW
Special weather statement, Mar 23, 9:57 AM CDT, 16 minutes before
Special Weather Statement National Weather Service New Orleans LA 957 AM CDT Tue Mar 23 2021 LAZ037-039-071-MSZ069>071-231530- Washington-St. Helena-Northern Tangipahoa-Pike-Walthall-Amite- 957 AM CDT Tue Mar 23 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. HELENA... NORTHWESTERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES... SOUTHWESTERN WALTHALL...SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES... At 957 AM CDT, a strong thunderstorm was located near Osyka, or 14 miles south of Mccomb, moving east at 35 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Magnolia, Kentwood, Osyka and Mount Herman. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3092 9058 3110 9063 3120 9021 3093 9016 TIME...MOT...LOC 1457Z 261DEG 29KT 3103 9052 MSW
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 6:40 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 35 min |
| Mar 23, 7:47 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 43 min |
| Mar 23, 8:30 AM CDT | Special Weather Statement | LIX | Amite | 30 min |
| Mar 23, 9:57 AM CDT | Special Weather Statement | LIX | Pike | 33 min |
| Mar 23, 10:13 AM CDT | River Flood Warning | LIX | Harrison | 70 hr |
| Mar 23, 10:31 AM CDT | Special Weather Statement | LIX | Walthall | 29 min |
| Mar 23, 10:41 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 65 days |
| Mar 23, 10:41 AM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Mar 23, 10:41 AM CDT | River Flood Warning | LIX | Pike, Walthall | 62 hr |
| Mar 23, 11:39 AM CDT | River Flood Warning | LIX | Jackson | 21 days |
| Mar 23, 11:39 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 51 min |
| Mar 23, 11:49 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 41 min |
| Mar 23, 12:11 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 38 min |
| Mar 23, 12:20 PM CDT | Special Weather Statement | LIX | Hancock | 25 min |
| Mar 23, 12:41 PM CDT | Special Weather Statement | LIX | Harrison | 34 min |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.